# SDR MASA2021050700102

- Difficulty date: May 7, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 40,570 hours, 32,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENT/GALLEY (2) CEILING EXIT SIGNS INOPERATIVE.  RESET, OPS CHECK GOOD
